# SDR VTZA96209

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41080
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 14153133501
- Condition: Missing
- Location: L Rear Fuselage
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

IAD/DAY - FLT 6292 - DURING CRUISE AT 1330 HRS, THE LAVATORY SERVICE DOOR SEPARATED FROM THE AIRCRAFT.  AIRCRAFT CONTINUED TO DAY WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 46085 IAW MEL 52-4.  MAINTENANCE LATER CLEARED DMI NR 46085 BY REPLACING THE LAVATORY SERVICE DOOR ON 6-10-96.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  SUBMITTER STATED THIS IS THE 9TH DOOR SEPARATION.  AD IS RECOMMENDED.  (X)
